Go to a clinc
could this be a pregnancy, im really scared about this i know if i wasnt ready i shouldn't have sex, but wat are the chances that its pregnancy, please help? with clinics do they call/tell your parents im still a minor.
Absolutely not! They can not give out personal information unless its an emergency type of thing. What you need to do is call your local free clinic like Planned Parenthood or Family Guidence Clinic and make an appointment to get a blood test. If you have no income and since your a minor I take it you don't, the test should cost you very little if anything at all. But when you do go you will fill out some information and privacy forms too which you should note your parents don't know about this visit and you would like to keep everything confidental. Now since you stop taking you pills you could be having some withdrawl blooding which you might or might not be pregnant. Since you have been on the pills its a lower chance your pregnant if you took them right. But to keep your mind at ease I would make an appointment and find out for sure whether or not you are! Good Luck and God Bless!
okay i started my period, but its different it stared today 1/18/07 at 7am and now its 1035pm and its very light like it is ending my period are heavy to med. flow for around 3-4 days and last a whole 6-7 day even when on the pill. there is also no clots and i thought that with a period there should be clots atleast i have always had them. i have one more quick questions could these be preg signs if its only been a month if you were to be preg, more emotional, increase in hunger, eat more but lose weight but just a little like 2-3, a little bite more tired, boobs sometimes hurt but not all the time and they have gotten a little fuller?AnswerYes you could go to your doctor and have them test you.
On hormonal Birth Control you no longer menstruate - the pill for example will stop your menstrual cycle in order to stop ovulation and as you don't ovulate you don't menstruate. The bleeding women get on the pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills, it mimics menstruation but isn't the same thing as menstruation.
A withdrawal bleed can be lighter than a menstrual bleed, the pill also prevents secondary uterine lining build-up as a back-up means of preventing pregnancy: less uterine tissue means lighter bleeding.
In general, all birth control pills, as well as the patch and ring and the Mirena IUD, make your period lighter.
No, it'll just make them lighter and shorter.
Birth control can help to make your period lighter, and a tad quicker.
Not usually. They make then lighter and not as long.
Like all combined hormonal birth control methods, NuvaRing is likely to make your period lighter and shorter.
The birth control patch normally makes a woman's period shorter and lighter. This change happens with all hormonal birth control.
Yes, that's a typical side effect of hormonal birth control.
It does make your periods lighter yes.
Birth control pills make your period lighter. Average period lasts 5-6 days. Woman with birth control would have a period lasting for 3-4 days.
prevent you from getting prego regulate your period make your period lighter stops cramps helps control hormones
probably not. birth control will make your periods lighter, shorter and more regular.
The birth control pill can make your period so light that it virtually disappears. Chlamydia or treatment chlamydia don't make your period lighter.
Sometimes it does have this effect and other times it can make your period a lot lighter than usual.
Birth control will slow down and make your period a lot lighter or it may stop it completely. It depends on how quickly your system absorbs the pill.
All hormonal birth control methods, like the pill, patch, ring, shot, and the hormonal IUD, lighten the amount of flow you have. Any amount of bleeding or spotting counts as a period if you're on hormonal birth control.
Hello The only way to make your period arrive earlier than usual for you is by taking birth control pills and by missing some pills or you can miss a period completely by continuing to take birth control pills instead of going onto the sugar pills. But you can only do this when you've been on birth control pills for about two months because the first month will be all over the place. Birth control pills do make your period lighter, less painful and can make your period shorter.
Not necessarily. Your period depends on your hormone levels. Some medicines such as birth controls can alter your hormone levels to make your period lighter.
There is no real way to change the way your period happens, but sometimes taking birth control pills helps - you have to take them every single day though.
When you take the birth control pill, you can expect shorter and lighter periods. When you stop the pill, your periods go back to their natural length and heaviness of flow.
Using hormonal birth control - like The Pill, NuvaRing (Ortho Evra), or Mirena (IUD) should make your period shorter and lighter.
If you're on the pill chances of cenceiving are very low anyway. If you got a period, even if it was a weak one, you can be certain that you are not pregnant.
Hello there. Yes a period can be delayed if you have missed some of your birth control pills.
The birth control pill can make your period lighter. "A day late" is within the norm for women on or off the pill. If you're expecting that the pill will make your period always come on a Tuesday, four weeks apart, you are likely to be disappointed. For some women the pill makes the period this predictable, but they are the exception.
Birth control pills can make you miss your period, but I do not think you can loose your baby.
It should make your period more regular.